# SDR AALA971910

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46938
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - THERE IS CORROSION IN THE BOLT HOLES FOR THE BEARING MOUNT GOING THROUGH THE FUSELAGE FOR THE RT INBD FLAP.  REMOVED CORROSION, PRIMED, AND TREATED HOLES.  NOTE:  TEMP REPAIR PER ESO 7349 DATED 10-3-97.  ENGINEERING OK'D FOR CONTINUED SERVICE UNTIL NEXT C-CHECK.  TST:  75,068.20 HOURS.  CYCLES:  22,285.  (X)
